# SDR SIMA20170102006

- Difficulty date: January 2, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 37,906 hours, 33,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14540856401
- Part serial: 145432
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER FRAME CORRODED AROUND AFT SCREW HOLE.  ACCOMPLISHED REPAIR OF SERVICE DOOR LOWER FRAME IAW ERS-EM-52MR-688
